# SDR CALA2021080901305

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 1,240 hours, 502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK (VISUAL) AIRCRAFT INTERIOR FOR CONDITION.  - COACH PAX AISLE SEAT EPL SHROUDS LOOSE AT 8,11,12,14,15,20,21,22,23,24,25,26,27,28,29,30,31,34,36,37,38C. COACH PAX AISLE SEAT BLANK TRIM SHROUDS LOOSE AT 8,9,10,11,12,21,23,25,26,28,32,34,36D. SECURED ALL EPL SHROUDS AND BLANK TRIM SHROUDS ON PAX CABIN AISLE IAW CMM 25-21-65, FIG 16.
